# SDR 2008UALA03185

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 56,638 hours, 20,767 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR REQUIRES REPAIR DOUBLER AT UPPER HINGE CUTOUT.   MAJOR REPAIR ACCOMPLISHED:  INSTALLED DOUBLER REPAIR.
